# SDR YENA20130929206

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 43,814 hours, 15,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 040179
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,072 hours, 12,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MX CHECK, FOUND FWD ENTRY LT EMERGENCY POWER SUPPLY FAULTED.  R & R BATTERY FOR EPSU IAW AMM 33-51-38.
